# SDR USAA001000

- Difficulty date: July 20, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, BS 500A BETWEEN STRINGER 8 AND 9L.  REMOVED AND INSTALLED DOUBLER PER TR 53-10-14.  (M)
